Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 40, NWS Lake Charles, LA

June 26, 2014Allen Parish, Beauregard Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 26, 2014, 4:23 PM CDT for Allen Parish, Beauregard Parish, Louisiana. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2014, 4:23 PM CDT (21:23 UTC)
Expired
Jun 26, 2014, 4:45 PM CDT
In force
22 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Allen Parish, LA, Beauregard Parish, LA

The radar

The Ft Polk radar (KPOE), 48 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.4 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2014-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1030 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2014-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1030 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

417 
WUUS54 KLCH 262123
SVRLCH
LAC003-011-262145-
/O.NEW.KLCH.SV.W.0040.140626T2123Z-140626T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
423 PM CDT THU JUN 26 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ALLEN PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES MITTIE...
  NORTHEASTERN BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES...SUGARTOWN...DRY CREEK...

* UNTIL 445 PM CDT

* AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...6 MILES SOUTHWEST OF DRY
  CREEK...MOVING NORTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TULLA
  AND GRANT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3088 9326 3086 9276 3049 9307 3059 9328
TIME...MOT...LOC 2122Z 209DEG 29KT 3063 9314

$$

STACKHOUSE/DEAL
1 follow-up statement
033 
WWUS54 KLCH 262139
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
439 PM CDT THU JUN 26 2014

LAC003-011-262145-
/O.CON.KLCH.SV.W.0040.000000T0000Z-140626T2145Z/
BEAUREGARD LA-ALLEN LA-
439 PM CDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTH CENTRAL ALLEN AND NORTHEASTERN BEAUREGARD PARISHES...

AT 435 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM ON RADAR CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THIS STORM WAS LOCATED NEAR BUNDICK LAKE..MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MITTIE...SUGARTOWN AND GRANT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

LAT...LON 3066 9324 3088 9326 3086 9276 3063 9295
TIME...MOT...LOC 2139Z 209DEG 29KT 3075 9306

$$

STACKHOUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:10 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 26, 3:10 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
310 PM CDT THU JUN 26 2014

.SYNOPSIS...

A DOME OF HIGH PRESSURE IS FOUND ACROSS THE EASTERN GULF OF MEXICO
...OFFSHORE TAMPA. AN ATTENDANT WARM (OR CARIBBEAN) CONVEYOR BELT
AIRSTREAM IS FOUND ON THE OUTER WESTERN PERIPHERY OF DOME...ITS
PRINCIPAL AXIS CURVING CLOCKWISE FROM THE BAY OF CAMPECHE THROUGH
HOUMA...BEFORE TURNING EAST TO ACROSS SOUTH ALABAMA.

FURTHER UP...A DIFLUENT TROUGH...EMBEDDED IN THE SOUTHERN STREAM OF
THE MIDLATITUDE WESTERLIES...EXTENDS FROM EASTERN OKLAHOMA THROUGH
THE MOUTH OF THE RIO GRANDE RIVER. SEVERAL WESTERLY IMPULSES (OR
WESTERLY SURGES) CONTINUE TO EMANATE OUT OF THE TROUGH...PROPAGATING
EASTWARD ACROSS SOUTHEAST TEXAS AND LOUISIANA.

&&

.DISCUSSION...

SOUTHERLY IMPULSES (OR SURGES) CONTINUE RIDING-UP ALONG THE
(INCLINED) PRINCIPAL AXIS. ITS MESO-CONVECTIVE LIFT IS PHASING IN
WITH THE PVA LIFT ATTENDING THE WESTERLY IMPULSES (OR SURGES).
STRONG SHOWERS AND THUNDERSTORMS ARE THE RESULT.

IN GENERAL...THE WARM CONVEYOR BELT AIR STREAM (ISENTROPIC LIFT)
WILL PERSIST ACROSS THE FORECAST AREA THROUGH FRIDAY. THE PHASING-
IN OF SOUTHERLY SURGES AND WESTERLY SURGES ALOFT WILL BRING ABOUT
STRONG SHOWERS AND THUNDERSTORMS.

THE CARIBBEAN FEED WILL WEAKEN OVER THE WEEKEND. SHOWERS AND
THUNDERSTORMS WILL BECOME MORE SCATTERED.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  74  85  76  88  77 /  60  70  50  50  10
KBPT  75  86  77  89  77 /  60  70  50  50  10
KAEX  73  85  73  88  74 /  60  70  40  50  10
KLFT  75  85  76  89  77 /  70  70  40  50  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.LAKECHARLES.GOV
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES

&&
Hazardous weather outlook, Jun 26, 5:38 AM CDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
538 AM CDT THU JUN 26 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
271045-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
538 AM CDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD TODAY AS AN UPPER
TROUGH LINGERS OVER THE REGION. WITH AMPLE MOISTURE OVER THE
AREA...STORMS COULD PRODUCE LOCALLY HEAVY RAINFALL OR HIGH
RAINFALL RATES WITHIN A SHORT PERIOD OF TIME. AS A RESULT...MINOR
FLOODING OF STREETS AND LOW LYING AREAS WILL BE POSSIBLE. IN
ADDITION...STORMS WILL ALSO BE CAPABLE OF FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF GUSTY WINDS. NO WIDESPREAD OR ORGANIZED SEVERE
WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
AGAIN ON FRIDAY. SHOWER AND THUNDERSTORM CHANCES WILL DECREASE
THROUGH THE WEEKEND. SOME STORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF GUSTY
WINDS. ACTIVITY IS EXPECTED TO BECOME MORE ISOLATED BY EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GMZ430-432-435-450-452-455-470-472-475-271045-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
538 AM CDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED.
STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO WATER
LIGHTNING AND WIND GUSTS TO AROUND 35 KNOTS. IN ADDITION...SOME
STORMS COULD CONTAIN VERY HEAVY RAINFALL REDUCING VISIBILITIES TO
LESS THAN 1 NM.

SOUTHERLY WINDS WILL STRENGTHEN OVER THE COASTAL WATERS WEST OF
CAMERON TONIGHT...AND SMALL CRAFT SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
EXERCISE CAUTION CONDITIONS ARE EXPECTED OVER THE COASTAL WATERS
THROUGH THE EARLY PART OF THE WEEKEND AS WINDS AND SEAS REMAIN
ELEVATED. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE AT
TIMES.

OTHERWISE...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS FRIDAY AND
SATURDAY WITH FREQUENT CLOUD TO WATER LIGHTNING STRIKES...GUSTY
WINDS AND HEAVY RAINFALL REDUCING VISIBILITIES BELOW 1 NM THE MAIN
HAZARDS IN STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

24

In the hours before

Special weather statement, Jun 26, 1:13 PM CDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
113 PM CDT THU JUN 26 2014

LAZ027-TXZ180-201-259-260-262015-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-VERNON LA-
113 PM CDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR VERNON PARISH...SIGNIFICANT
WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON AND TYLER COUNTIES
UNTIL 315 PM CDT...

AT 113 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 13 MILES
NORTHEAST OF SLAGLE TO 6 MILES SOUTH OF ANACOCO TO 10 MILES EAST OF
BROOKELAND TO 6 MILES WEST OF EBENEZER TO FRED TO 6 MILES WEST OF
SARATOGA...MOVING NORTHEAST AT 10 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
HUTTON...TOLEDO BEND DAM...VILLAGE MILLS...ANACOCO...SPURGER AND TOWN
BLUFF.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS 35 TO 45 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3050 9455 3102 9465 3106 9457 3104 9445
      3116 9392 3117 9358 3128 9354 3128 9345
      3137 9339 3137 9303 3132 9288 3127 9285
      3077 9386 3018 9463 3047 9473 3050 9473

LANDRENEAU
Local storm report, Jun 26, 2:32 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
232 PM CDT THU JUN 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     FUNNEL CLOUD     2 NW KIRBYVILLE         30.68N 93.92W
06/26/2014                   JASPER             TX   BROADCAST MEDIA

            RELAYED REPORT FROM LOCAL RADIO STATION OF FUNNEL CLOUD.

&&

MSTACKHOUSE
Special weather statement, Jun 26, 2:56 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
256 PM CDT THU JUN 26 2014

LAZ027>033-045-TXZ180-201-259>262-262200-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-
ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-BEAUREGARD LA-ALLEN LA-
VERNON LA-AVOYELLES LA-UPPER ST. MARTIN LA-SOUTHERN JASPER TX-
SOUTHERN NEWTON TX-
256 PM CDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...
EVANGELINE...BEAUREGARD...ALLEN...VERNON...AVOYELLES AND ST. MARTIN
PARISHES...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON
AND TYLER COUNTIES UNTIL 500 PM CDT...

AT 252 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM KROTZ
SPRINGS TO EUNICE TO RAGLEY TO 8 MILES SOUTHEAST OF CALL TO
SARATOGA...MOVING NORTH AT 15 MPH.

THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...
OLD SALEM...KOUNTZE...WASHINGTON...BANCROFT...HARMONY AND MAMOU.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3050 9455 3066 9458 3088 9391 3102 9175
      3085 9181 3071 9173 3056 9175 3048 9167
      3047 9167 3049 9277 3045 9278 3041 9339
      3049 9339 3049 9349 3040 9349 3040 9374
      3020 9463 3041 9472 3050 9472

LANDRENEAU
Special weather statement, Jun 26, 4:04 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
404 PM CDT THU JUN 26 2014

LAZ028-029-032-033-262145-
ST. LANDRY LA-RAPIDES LA-EVANGELINE LA-AVOYELLES LA-
404 PM CDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...RAPIDES...EVANGELINE
AND AVOYELLES PARISHES UNTIL 445 PM CDT...

AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS OVER MOREAUVILLE...MOVING NORTHEAST
AT 25 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...HAMBURG...SIMMESPORT...BROUILLETTE...DEVILLE...BORDELONVILLE
AND BIG BEND.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3147 9216 3141 9215 3136 9207 3133 9207
      3135 9203 3132 9200 3129 9201 3123 9199
      3130 9191 3119 9167 3114 9171 3105 9171
      3098 9180 3085 9181 3079 9176 3068 9191
      3085 9223 3148 9222

STACKHOUSE
Special weather statement, Jun 26, 4:16 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
416 PM CDT THU JUN 26 2014

LAZ027>029-032-TXZ260-262215-
NORTHERN NEWTON TX-RAPIDES LA-EVANGELINE LA-VERNON LA-AVOYELLES LA-
416 PM CDT THU JUN 26 2014

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...EVANGELINE...VERNON AND
AVOYELLES PARISHES...SIGNIFICANT WEATHER ADVISORY FOR NEWTON COUNTY
UNTIL 515 PM CDT...

AT 412 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF BURR
FERRY TO 3 MILES SOUTHEAST OF CHENEYVILLE...MOVING NORTHEAST AT 20
MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MCNARY...
EVANS...UNION HILL...FULLERTON...BURR FERRY AND CHENEYVILLE.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3129 9327 3131 9222 3096 9222 3093 9373

25

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 1:13 PM CDTSpecial Weather StatementLCHVernon2 hr
Jun 26, 2:51 PM CDTSpecial Marine WarningLCH114 min
Jun 26, 2:56 PM CDTSpecial Weather StatementLCHAllen, Beauregard, Evangeline, Saint Landry2 hr
Jun 26, 3:49 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu41 min
Jun 26, 4:04 PM CDTSpecial Weather StatementLCHAvoyelles41 min
Jun 26, 4:16 PM CDTSpecial Weather StatementLCHRapides, Vernon59 min
Jun 26, 6:06 PM CDTSpecial Marine WarningLCH54 min
Jun 26, 6:09 PM CDTSpecial Weather StatementLCHAvoyelles, Lafayette, Saint Landry66 min
Jun 26, 6:20 PM CDTSpecial Marine WarningLCH55 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.